Please use this identifier to cite or link to this item: http://dx.doi.org/10.14279/depositonce-6442
Main Title: Analysis of permutation equivalence in M-adhesive transformation systems with negative application conditions
Author(s): Hermann, Frank
Corradini, Andrea
Ehrig, Hartmut
Type: Article
Language Code: en
Abstract: M-adhesive categories provide an abstract framework for a large variety of specification frameworks for modelling distributed and concurrent systems. They extend the well-known frameworks of adhesive and weak adhesive HLR categories and integrate high-level constructs such as attribution as in the case of typed attributed graphs. In the current paper, we investigate M-adhesive transformation systems including negative application conditions (NACs) for transformation rules, which are often used in applications. For such systems, we propose an original equivalence on transformation sequences, called permutation equivalence, that is coarser than the classical switch equivalence. We also present a general construction of deterministic processes for M-adhesive transformation systems based on subobject transformation systems. As a main result, we show that the process obtained from a transformation sequence identifies its equivalence class of permutation-equivalent transformation sequences. Moreover, we show how the analysis of this process can be reduced to the analysis of the reachability graph of a generated Place/Transition Petri net. This net encodes the dependencies between rule applications of the transformation sequence, including the inhibiting effects of the NACs.
URI: https://depositonce.tu-berlin.de//handle/11303/7167
http://dx.doi.org/10.14279/depositonce-6442
Issue Date: 2014
Date Available: 23-Nov-2017
DDC Class: 004 Informatik
Usage rights: Terms of German Copyright Law
Journal Title: Mathematical structures in computer science
Publisher: Cambridge University Press
Publisher Place: Cambridge
Volume: 24
Issue: 4
Article Number: e240409
Publisher DOI: 10.1017/s0960129512000382
EISSN: 1469-8072
ISSN: 0960-1295
Notes: Dieser Beitrag ist mit Zustimmung des Rechteinhabers aufgrund einer (DFG geförderten) Allianz- bzw. Nationallizenz frei zugänglich.
This publication is with permission of the rights owner freely accessible due to an Alliance licence and a national licence (funded by the DFG, German Research Foundation) respectively.
Appears in Collections:Institut für Softwaretechnik und Theoretische Informatik » Publications

Files in This Item:
File Description SizeFormat 
analysis_of_permutation_equivalence_in.pdf976.12 kBAdobe PDFThumbnail
View/Open


Items in DepositOnce are protected by copyright, with all rights reserved, unless otherwise indicated.